# SDR P5CA0300747

- Difficulty date: January 28, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,004 hours, 17,647 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, 1" LONG, IN O/B AFT FLAP, INBD SIDE, 4" FROM AFT EDGE. REPAIR CARRIED OUT IAW SRM 51-40-14, FIG. 10.
